# SDR UALA2008121906921

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 51,964 hours, 18,164 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT STA 1660 AND BETWEEN STR 26L-27L AT LAV SERVICE DOOR CUTOUT.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER.
